# SDR CALA2013110192555

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 64,581 hours, 24,308 cycles
- Engine: Iae V2527A5
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG NOSE COWL HAS APPROXIMATELY HALF INCH CRACK AT 8 O'CLOCK POSITION.  FOUND CRACK IS IN ZONE J, STOP DRILLED CRACK, MUST REPAIR NO LATER THAN 600 FLIGHT HOURS, 750 FLIGHT CYCLES OR 100 DAYS, CHECK CRACK EVERY FLIGHT TO MAKE SURE CRACK DOES NOT BECOME LATER IAW AMM.
